# SDR USAAD97049

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Aft Lavatory
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1275 - PIT-STL - AFTER ROTATION, BOTH AFT LAV SMOKE DETECTORS SOUNDED FOR ABOUT 3 MINUTES, THEN QUIT.  RETURNED TO FIELD.  CHECKED A/C FOR ANY PROBLEMS RELATED TO SMOKE.  NONE NOTED.  REPLACED BATTERIES IN BOTH SMOKE DETECTORS AND REPLACED BOTH WATER SEPARATOR BAGS.  TAXIED A/C AND RAN BOTH ENGINES AT TAKEOFF POWER.  ALL CHECKED NORMAL.  RETURNED A/C TO SERVICE.  (M)
